# SDR GLBA20060658

- Difficulty date: February 2, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 19,622 hours, 23,616 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: DD7745
- Part serial: B677
- Condition: Broken
- Location: Nr 3 Blade
- Part time: 3,112 hours
- Component: Hub Assembly, Hartzl, HCE4A3J
- Component part number: E6826
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER REMOVED FROM SERVICE DUE TO EXCESSIVE BLADE END PLAY.  TEARDOWN FOUND NR 3 BLADE BEARING RACE BROKEN AND INTERNAL HUB DAMAGE.
